MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Model Number DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a falsely elevated tacrolimus (tac) result was obtained on a dimension exl 200 integrated chemistry system.The erroneous result was reported to the physician(s).As per the laboratory¿s setup, since the initial result recovered above 20 ng/ml, the sample was manually diluted and repeated on the same instrument.The repeat result recovered lower.The neat sample was repeated on the same instrument and a result of 19.58 ng/ml was obtained.The result of 17.17 ng/ml was reported, as the correct result, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely elevated tac result.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc) to report that a falsely elevated tacrolimus (tac) result was generated on a patient sample on a dimension exl 200 integrated chemistry system.Quality controls (qcs) recovered within ranges on the day of the event.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse replaced the light source lamp and the optical filter.The cse also cleaned the quartz window, calibrated the lamp, aligned the arm, and performed a milli absorbance readings (mau) offset.The cause of the falsely elevated tac result is unknown.The instrument is performing according to specifications.No further evaluation of this device is required.Mdr 2517506-2024-00287 was filed for the same event and pertains to the same patient.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2517506-2024-00288 on 15-nov-2024.Additional information (14-mar-2025): siemens further evaluated the event and determined there is no evidence of a reagent issue, photometer issue, water quality issue, or reagent/sample pipetting/delivery issues on the analyzer that contributed to the erroneous tacrolimus (tac) result.Siemens determined the photometric data demonstrates indications of sample integrity issues, which potentially contributed to the falsely elevated tac result.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Common Device Name
DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
kristin kehyaian
511 benedict ave.
tarrytown, NY 10591
9148267101
MDR Report Key20695984
Report Number2517506-2024-00288
Device Sequence Number11701476
Product Code JJE
UDI-Device Identifier00842768037214
UDI-Public(01)00842768037214
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Device Catalogue Number10636928
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Supplement Date Received by Manufacturer03/14/2025
Initial Report FDA Received Date11/15/2024
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown